# SDR YENA201909260553

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 52,325 hours, 18,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798494
- Condition: Discharged
- Location: Cabin
- Part time: 9,803 hours, 3,795 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1914, CUN-MCO. WHILE WORKING EMERGENCY LIGHT TEST ON WKLY FOUND EMERGENCY EXIT ROW LIGHTS BLINKING AND SOME OFF; FOUND 11WL ESPU BATTERY DEAD. R&R BATTERY AND OPS TEST NORMAL IAW AMM 33-51-38.
